MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DGP-PM2-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the patient was burned on the left posterior thigh during a lumbar radiofrequency ablation procedure.
 
Additional Manufacturer Narrative
Correction to initial mdr.The suspect medical device in this mdr form is the reporting responsibility of nissha medical technologies ltd.And should not have been reported on a 3500a mdr form by boston scientific.
 
Event or Problem Description
It was reported that the patient was burn on the left posterior thigh during a lumbar radiofrequency ablation procedure.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park,
woodview road
paignton, dv TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19726319
Report Number3006630150-2024-04474
Device Sequence Number8191164
Product Code GEI
UDI-Device Identifier35060441917622
UDI-Public35060441917622
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/26/2025
Device Model NumberDGP-PM2-25
Device Catalogue NumberDGP-PM2-25
Device Lot Number73583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/05/2024
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexUnknown